MAUDE Adverse Event Report: MENTOR TEXAS BECKER 4MM X 32CM LARGE HANDLE CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS BECKER 4MM X 32CM LARGE HANDLE CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BEC432L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that prior to surgery, the tip of a becker 4mm x 32cm large handle cannula had broken.There was no patient involvement and no delays in surgery were reported.
 
Additional Manufacturer Narrative
A photo of the device was returned for evaluation.Photo evaluation summary: upon visual evaluation of the image provided in the complaint, the cannula was observed broken at the tip near the handle.As the product involved in this complaint was not received, the device couldn´t be analyzed according to our procedures.Although the product was not received, the manufacturing records of the 16012701 lot number provided were identified.The manufacturing records were reviewed, and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
BECKER 4MM X 32CM LARGE HANDLE CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9949407
Report Number1645337-2020-05538
Device Sequence Number14311503
Product Code MUU
UDI-Device Identifier00081317020738
UDI-Public00081317020738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberBEC432L
Device Catalogue NumberBEC432L
Device Lot Number16012701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1